EconPapers    
Economics at your fingertips  
 

An elementary proof for an extended version of the Choquet-Deny theorem

C. Radhakrishna Rao and D. N. Shanbhag

Journal of Multivariate Analysis, 1991, vol. 38, issue 1, 141-148

Abstract: The Choquet-Deny theorem on an integral equation is extended using an elementary technique based on a certain inequality for exchangeable random variables. Previous proofs for partial results have involved amongst other things the Hewitt-Savage zero-one law and the martingale convergence theorem. In view of the importance of the Choquet-Deny theorem in stochastic processes and allied topics, the new result and its proof appear to be worth reporting.

Keywords: Choquet-Deny; theorem; Hewitt-Savage; zero-one; law; exchangeable; random; variables; integrated; Cauchy; equation; renewal; theorem; martingale; convergence; theorem (search for similar items in EconPapers)
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(91)90036-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:38:y:1991:i:1:p:141-148

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:38:y:1991:i:1:p:141-148